# SDR ASAA0852974

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 7,268 hours, 2,095 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Dirty
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DELTA P INDICATOR EXTENDED REQUIRES MAINT REF:  T C 78349013.  REPLACED APU OIL FILTER AND RESET DELTA P INDICATOR, OPERATED APU FOR 30 MIN AND RE-CHECKED DELTA P INDICATOR.  INDICATOR REMAINS RESET AMM 49 91 13 & 49 91 12.
